Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 84, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 26, 2011, 8:47 PM EDT for 9 counties in New York. It was in force for 58 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 8:47 PM EDT (00:47 UTC)
- Expired
- May 26, 2011, 9:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Schuyler County, NY, Seneca County, NY, Tioga County, NY, Tompkins County, NY
The radar
The Binghamton radar (KBGM), 45 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 8:50 PM EDT | TSTM WND DMG | Newark Valley, NY | TREES DOWN IN TOWN |
| May 26, 8:59 PM EDT | TSTM WND GST 59 | Nws Binghamton, NY | |
| May 26, 9:00 PM EDT | TSTM WND DMG | Maine, NY | TREES AND WIRES DOWN |
| May 26, 9:00 PM EDT | HAIL 1 | Johnson City, NY | |
| May 26, 9:02 PM EDT | TSTM WND DMG | Greene, NY | |
| May 26, 9:02 PM EDT | TSTM WND DMG | Smithville Flats, NY | NUMEROUS TREES DOWN. |
| May 26, 9:04 PM EDT | TSTM WND GST 68 | 3 Ne Chenango Bridge, NY | |
| May 26, 9:04 PM EDT | TSTM WND GST 70 | Whitney Point, NY | |
| May 26, 9:05 PM EDT | TSTM WND DMG | Lisle, NY | TREES AND WIRES DOWN ALL OVER TOWN |
| May 26, 9:05 PM EDT | TSTM WND DMG | Marathon, NY | TREES DOWN WITH NUMEROUS POWER OUTAGES FROM MARATHON TO CINCINNATUS |
| May 26, 9:05 PM EDT | HAIL 0.88 | Binghamton, NY | |
| May 26, 9:06 PM EDT | TSTM WND DMG | Mcdonough, NY | MANY TREES DOWN. |
| May 26, 9:14 PM EDT | HAIL 1.75 | Johnson City, NY | |
| May 26, 9:15 PM EDT | HAIL 1 | Binghamton, NY | |
| May 26, 9:55 PM EDT | HAIL 1 | Binghamton, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:16 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
820
WUUS51 KBGM 270047
SVRBGM
NYC007-011-015-017-023-097-099-107-109-270145-
/O.NEW.KBGM.SV.W.0084.110527T0047Z-110527T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
847 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BROOME COUNTY IN CENTRAL NEW YORK...
SOUTHERN CAYUGA COUNTY IN CENTRAL NEW YORK...
NORTHERN CHEMUNG COUNTY IN CENTRAL NEW YORK...
CHENANGO COUNTY IN CENTRAL NEW YORK...
CORTLAND COUNTY IN CENTRAL NEW YORK...
SCHUYLER COUNTY IN CENTRAL NEW YORK...
SOUTHEASTERN SENECA COUNTY IN CENTRAL NEW YORK...
NORTHERN TIOGA COUNTY IN CENTRAL NEW YORK...
TOMPKINS COUNTY IN CENTRAL NEW YORK...
* UNTIL 945 PM EDT.
* AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WATKINS GLEN TO WILLSEYVILLE TO MAINE...AND MOVING
NORTHEAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SLATERVILLE SPRINGS...RICHFORD...MECKLENBURG AND ITHACA BY 852 PM
EDT...
SEARSBURG...CHENANGO BRIDGE...NANTICOKE AND CASTLE CREEK BY 854 PM
EDT...
SANITARIA SPRINGS...LANSING...HARFORD AND CAYUGA HEIGHTS BY 856 PM
EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
BRADFORD AND CHEMUNG COUNTIES INCLUDING THE ELMIRA AREA. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4247 7691 4247 7689 4250 7690 4278 7679
4277 7603 4253 7543 4231 7563 4212 7566
4207 7599 4227 7644 4221 7697 4227 7697
4228 7698
TIME...MOT...LOC 0047Z 218DEG 48KT 4242 7677 4234 7636
4219 7608
$$
HEDEN/MSE1 follow-up statement
048
WWUS51 KBGM 270144
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
944 PM EDT THU MAY 26 2011
NYC007-011-015-017-023-097-099-107-109-270155-
/O.EXP.KBGM.SV.W.0084.000000T0000Z-110527T0145Z/
CORTLAND NY-CHENANGO NY-TOMPKINS NY-SCHUYLER NY-CHEMUNG NY-TIOGA NY-
SENECA NY-BROOME NY-CAYUGA NY-
944 PM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CAYUGA...WESTERN
BROOME...SOUTHEASTERN SENECA...NORTHERN TIOGA...NORTHERN CHEMUNG...
EASTERN SCHUYLER...TOMPKINS...CHENANGO AND CORTLAND COUNTIES HAS
EXPIRED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4247 7691 4247 7689 4250 7690 4278 7679
4277 7603 4253 7543 4231 7563 4212 7566
4207 7599 4227 7644 4221 7697 4227 7697
4228 7698
TIME...MOT...LOC 0145Z 218DEG 48KT 4303 7612 4295 7571
4280 7543
$$
CMGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:50 PM EDT, 57 minutes earlier.
Area forecast discussion, May 26, 7:50 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 750 PM EDT THU MAY 26 2011 .SYNOPSIS... WINDS FROM THE SOUTHWEST WILL CONTINUE TO BRING IN WARM MOIST AIR TO THE REGION. SCATTERED THUNDERSTORMS ARE POSSIBLE FROM NOW INTO THE WEEKEND. SOME OF THESE STORMS MAY BECOME SEVERE THIS EVENING AND THERE IS A SLIGHT RISK AGAIN FRIDAY. A RIDGE BUILDS OVER THE AREA MEMORIAL DAY AND TUESDAY. TEMPERATURES WILL BE IN THE MID TO UPPER 80S MEMORIAL DAY. && .NEAR TERM /THROUGH FRIDAY/... AS OF 7 PM...CONTINUING SEVERE WX OPERATIONS. AREA IS STILL VERY UNSTABLE WITH GOOD SHEAR. MOST HAVE BEEN HAIL PRODUCERS BUT AN ISOLATED TORNADO IS POSSIBLE. HI RES MODELS SHOWS A SECOND PATCH OF CONVECTION MOVING INTO CWA AROUND MIDNIGHT WITH SCATTERED SHOWERS AND MAYBE AN ISOLATED TSTM OVERNIGHT. FRIDAY...MORE SHOWERS AND TSTMS WITH AN ALMOST SIMILAR SITUATION. THE UPPER LOW OVER THE MID WEST EDGES EAST WITH A NEARLY STATIONARY FRONT ACROSS LAKE ONTARIO AND ERIE. THERE IS AGAIN A SLIGHT RISK FOR SEVERE. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... FRIDAY NIGHT INTO SATURDAY THE FRONT OVER THE GREAT LAKES WILL SLOWLY SLIDE SOUTHEAST INTO CENTRAL NY AND PA. CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE AS THE LONG WAVE TROUGH REMAINS OVER THE MIDWEST WITH SHORT-WAVES MOVING ACROSS THE AREA IN THE SOUTHWEST FLOW. BY SUNDAY THE FRONT WILL BE STRUNG MORE E-W ACROSS CENTRAL NY WITH A CONTINUED CHANCE FOR CONVECTION. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT THROUGH THE EXTENDED PERIOD. SUNDAY NIGHT THROUGH TUESDAY, A STRONG UPPER LEVEL RIDGE WILL EXIST ACROSS THE EASTERN UNITED STATES WITH SURFACE HIGH PRESSURE IN THE MID ATLANTIC REGION. THIS WILL RESULT IN A WARM SOUTH/SOUTHWEST FLOW WITH PARTLY TO MAINLY CLEAR SKIES ALONG WITH MAX TEMPS RANGING FROM THE MID 80S TO LOWER 90S. TUESDAY NIGHT THROUGH WEDNESDAY, SFC LOW PRES WILL MOVE ACROSS EASTERN CANADA AND DRAG A COLD FRONT THROUGH THE AREA WEDNESDAY MORNING. WILL ADVERTISE LOW CHC POPS FOR SHRA/TSRA ON WEDNESDAY WITH FRONTAL PASSAGE. MAX TEMPS WILL RANGE FROM THE UPPER 70S TO LOWER 80S. WEDNESDAY NIGHT THROUGH THURSDAY, STRONG COLD AIR ADVECTION ALONG WITH SFC HIGH PRES BUILDING SOUTH FROM THE UPPER GREAT LAKES WILL RESULT IN A SIGNIFICANT AIRMASS CHANGE WITH HIGHS ONLY IN THE LOWER 70S ON THURSDAY. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... ATMOSPHERE THIS EVENING REMAINS MODERATELY UNSTABLE WITH AN UPPER LEVEL DISTURBANCE EXPECTED TO CROSS TERMINALS THROUGH 02Z. FOR THIS REASON INCLUDED TWO HOUR TEMPO GROUPS AT ALL TERMINALS FOR MVFR HEAVY SHOWERS WITH CB IN CLOUD GROUP TO IMPLY POTENTIAL FOR THUNDERSTORMS AT KRME/KSYR/KITH AND MVFR THUNDERSTORMS AT KELM/KBGM/KAVP. OVERNIGHT, HAZE AND MIST WILL PRODUCE MVFR VSBYS CONDITIONS ESPECIALLY AFTER 06Z. AFTER 13Z, CONDITIONS WILL RETURN TO VFR THROUGH 18Z. DURING THE AFTERNOON/EVENING MORE WIDESPREAD SHOWERS/THUNDERSTORMS ARE EXPECTED AS MORE UPPER LEVEL DISTURBANCES PRODUCE WIDESPREAD ACTIVITY. FOR THIS ACTIVITY INCLUDED MVFR SHOWERS WITH CB IN CLOUD GROUP FOR THUNDERSTORM POTENTIAL. VARIABLE WINDS AROUND 5 KNOTS OVERNIGHT WITH GUSTS IN ANY CONVECTION WITH MORE VARIABLE WINDS ON FRIDAY AROUND 5 KNOTS. OUTLOOK... FRIDAY NIGHT THROUGH SATURDAY...MVFR IN PRIMARILY AFTN SHRA/TSRA. SUNDAY THROUGH TUESDAY...VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...BMW NEAR TERM...BMW SHORT TERM...BMW LONG TERM...RRM AVIATION...RRM
Hazardous weather outlook, May 26, 2:28 PM EDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 228 PM EDT THU MAY 26 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-271830- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 228 PM EDT THU MAY 26 2011 ...TORNADO WATCH 382 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH SATURDAY. SOME STORMS MAY BECOME SEVERE BOTH FRIDAY AND SATURDAY AFTERNOONS WITH LARGE HAIL AND DAMAGING WINDS REMAINING THE PRIMARY TREATS. LOCALIZED HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE. STAY TUNED TO LATER FORECASTS AND STATEMENTS REGARDING THIS POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 26, 8:01 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
801 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 1 E TROY 41.78N 76.77W
05/26/2011 E0.88 INCH BRADFORD PA PUBLIC
&&
MJNLocal storm report, May 26, 8:10 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
810 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL DRUMS 41.02N 76.00W
05/26/2011 E0.75 INCH LUZERNE PA TRAINED SPOTTER
&&
MJNLocal storm report, May 26, 8:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
831 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND DMG ELMIRA 42.09N 76.81W
05/26/2011 CHEMUNG NY TRAINED SPOTTER
NUMEROUS MOBILE HOMES DAMAGED
&&
MJNLocal storm report, May 26, 8:33 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
833 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG ALBA 41.70N 76.83W
05/26/2011 BRADFORD PA PUBLIC
NUMEROUS TREES AND MINOR BUILDING DAMAGE REPORTS
&&
EMGLocal storm report, May 26, 8:37 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
837 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG BENTLEY CREEK 41.95N 76.68W
05/26/2011 BRADFORD PA EMERGENCY MNGR
TRAILER BLOWN ON SIDE.
&&
EMGLocal storm report, May 26, 8:47 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
847 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL MARATHON 42.44N 76.04W
05/26/2011 E0.88 INCH CORTLAND NY PUBLIC
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:03 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 57 min |
| May 26, 8:24 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Madison, Onondaga, Tioga and 1 more | 51 min |
| May 26, 8:30 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga | 60 min |
| May 26, 8:39 PM EDT | Tornado Warning | BGM | Broome, Chemung, Tioga, Tompkins | 36 min |
| May 26, 8:43 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 3 hr |
| May 26, 9:14 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Madison, Oneida, Otsego and 1 more | 47 min |
| May 26, 9:15 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 30 min |
| May 26, 9:41 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 52 min |
| May 26, 9:52 PM EDT | Special Weather Statement | BGM | Oneida | 53 min |
| May 26, 9:53 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego, Sullivan | 52 min |
| May 27, 4:09 PM EDT | Special Weather Statement | BGM | Otsego | 66 min |
| May 27, 5:56 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 64 min |
| May 27, 6:52 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland | 53 min |
| May 27, 6:55 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 65 min |
| May 27, 7:03 PM EDT | Special Weather Statement | BGM | Chemung | 57 min |
| May 27, 7:05 PM EDT | Special Weather Statement | BGM | Otsego | 25 min |
| May 27, 7:29 PM EDT | Special Weather Statement | BGM | Cortland | 61 min |
| May 27, 7:29 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 61 min |
| May 27, 7:31 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 29 min |
| May 27, 7:37 PM EDT | Areal Flood Advisory | BGM | Tioga | 3 hr |
| May 27, 7:43 PM EDT | Flash Flood Watch | BGM | Broome, Chemung, Chenango, Cortland, Delaware, Madison and 4 more | 7 hr |
| May 27, 7:52 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Seneca, Tompkins | 68 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.